# SDR QXEA200700110

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 13,412 hours, 13,377 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Broken
- Location: Prop Deice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2439: PROP DEICE CAUTION ON TAXI OUT.  MAINTENANCE FOUND TERMINAL END OF HARNESS NR 5 BLADE, NR 2 PROP AT BACK PLATE BROKEN.  REPLACED HARNESS IAW AMM 61-00-06, PAGES 420-426.  FUNCTIONAL TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
